# SDR USAA2011082300002

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 35,176 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2610
- Condition: Inoperative
- Location: Cabin
- Part time: 17,112 hours, 7,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON C2 CHECK, EMERGENCY POWER SUPPLY UNIT (EPSU) MID CABIN RIGHT FAULT.  REMOVED AND REPLACED MID CABIN RIGHT EMERGENCY POWER SUPPLY UNIT (EPSU) PER AIRBUS MAINTENANCE MANUAL 33-51-38 PB401.  OPS CHECK GOOD.
